Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 21, 2013, 4:41 PM CDT for Audubon County, Guthrie County, Iowa. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 4:41 PM CDT (21:41 UTC)
- Expired
- Jul 21, 2013, 5:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Audubon County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 87 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:06 PM CDT | HAIL 1 | 3 Sse Audubon Airport, IA | WINDS AROUND 40 MPH AND HEAVY RAIN IN ADDITION TO THE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS53 KDMX 212141
SVRDMX
IAC009-077-212230-
/O.NEW.KDMX.SV.W.0182.130721T2141Z-130721T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
441 PM CDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AUDUBON COUNTY IN WEST CENTRAL IOWA...
WEST CENTRAL GUTHRIE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 530 PM CDT
* AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
AUDUBON...AND MOVING SOUTH AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EXIRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4160 9462 4155 9488 4173 9498 4179 9472
TIME...MOT...LOC 2141Z 344DEG 9KT 4169 9481
HAIL...1.50IN
WIND...60MPH
$$
BEERENDS3 follow-up statements
532
WWUS53 KDMX 212156
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT SUN JUL 21 2013
IAC009-077-212230-
/O.CON.KDMX.SV.W.0182.000000T0000Z-130721T2230Z/
GUTHRIE IA-AUDUBON IA-
456 PM CDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDUBON AND WEST CENTRAL GUTHRIE COUNTIES UNTIL 530 PM CDT...
AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF AUDUBON...AND MOVING SOUTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EXIRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4176 9471 4160 9462 4155 9488 4171 9497
TIME...MOT...LOC 2156Z 344DEG 9KT 4166 9481
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS896
WWUS53 KDMX 212208
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT SUN JUL 21 2013
IAC077-212218-
/O.CAN.KDMX.SV.W.0182.000000T0000Z-130721T2230Z/
GUTHRIE IA-
508 PM CDT SUN JUL 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GUTHRIE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4175 9474 4173 9474 4161 9474 4160 9470
4158 9470 4155 9488 4171 9497
TIME...MOT...LOC 2208Z 309DEG 7KT 4166 9489
$$
IAC009-212230-
/O.CON.KDMX.SV.W.0182.000000T0000Z-130721T2230Z/
AUDUBON IA-
508 PM CDT SUN JUL 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDUBON COUNTY UNTIL 530 PM CDT...
AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUDUBON...AND
MOVING SOUTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EXIRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4175 9474 4173 9474 4161 9474 4160 9470
4158 9470 4155 9488 4171 9497
TIME...MOT...LOC 2208Z 309DEG 7KT 4166 9489
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS038
WWUS53 KDMX 212230
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
530 PM CDT SUN JUL 21 2013
IAC009-212240-
/O.EXP.KDMX.SV.W.0182.000000T0000Z-130721T2230Z/
AUDUBON IA-
530 PM CDT SUN JUL 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUDUBON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4175 9474 4173 9474 4161 9474 4160 9470
4158 9470 4155 9488 4171 9497
TIME...MOT...LOC 2208Z 309DEG 7KT 4166 9489
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:26 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 21, 3:26 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 326 PM CDT SUN JUL 21 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 326 PM CDT SUN JUL 21 2013 MCV CONTINUES TO MOVE SOUTHEAST OUT OF AREA TAKING LOCALLY HEAVY RAINFALL WITH IT AT THIS TIME. THE REMAINDER OF THE EVENING HOURS SHOULD REMAIN GENERALLY DRY THOUGH THERE MAY BE AN ISOLATED SHOWER OR THUNDERSTORM WEST OF THE REGION THROUGH EARLY EVENING. OVERNIGHT PATCHY FOG IS EXPECTED TO DEVELOP ACROSS THE REGION...ESPECIALLY WHERE RAIN FELL THIS AFTERNOON. HAVE ADDED AREAS FOG IN THE SOUTH AND SOUTHEAST WHERE UP TO 3.5 INCHES OF RAIN WAS REPORTED WITH THE MCV. WINDS WILL REMAIN LIGHT THIS AFTERNOON AND EVENING WHICH SHOULD PROMOTE FOG DEVELOPMENT. ACROSS THE METRO...NOT LOOKING FOR AS GREAT A CHANCE OF FOG DEVELOPMENT. LOWS WILL DROP INTO THE 60S OVER THE AREA WITH GENERALLY PARTLY CLOUDY CONDITIONS. .LONG TERM.../MONDAY THROUGH SUNDAY/... ISSUED AT 326 PM CDT SUN JUL 21 2013 THE LONG TERM FORECAST REMAINS CHARACTERIZED BY NORTHWESTERLY FLOW ALOFT...WITH SEVERAL SHORTWAVES MOVING THROUGH THAT WILL PUSH ALTERNATING SURFACE TROUGHS AND HIGH PRESSURE AREAS THROUGH IOWA IN THE COMING WEEK. THE MOST WELL DEFINED TROUGH IN THE NEXT SEVERAL DAYS WILL TRAVERSE THE AREA MONDAY AFTERNOON AND EVENING...LIKELY ACCOMPANIED BY A BROKEN BAND OF SHOWERS AND THUNDERSTORMS MOVING FROM NORTHWEST TO SOUTHEAST. FORCING WILL BE MODEST WITH THE MORE ROBUST LIFT OFF TO OUR NORTHEAST...AND LOW LEVEL CONVERGENCE LOOKS WEAK...BUT INSTABILITY AND MOISTURE ARE SUFFICIENT TO JUSTIFY THE EXPECTATION OF SCATTERED CONVECTION ASSOCIATED WITH THE TROUGH AND HAVE HELD ON TO 30 TO 40 POPS WITH ITS PASSAGE LATE MONDAY. SEVERE WEATHER LOOKS UNLIKELY AND THE AREAS THAT RECEIVE RAINFALL WILL PROBABLY BE MOST APPRECIATIVE GIVEN THE EFFECTS OF OUR RECENT DRY SPELL. FROM TUESDAY INTO THURSDAY THE SYNOPTIC PATTERN APPEARS MORE BENIGN WITH SMOOTHER FLOW ALOFT AND SURFACE HIGH PRESSURE IN THE NEIGHBORHOOD. HOWEVER...THE HIGH WILL NOT BE TERRIBLY CLEAN AND GIVEN THE SEASON IT IS ENTIRELY POSSIBLE THAT ISOLATED THUNDERSTORMS COULD DEVELOP ON ANY GIVEN DAY. DESPITE THIS...THE LACK OF ANY DISCERNIBLE FOCUS MECHANISM AND THE VERY LOW EXPECTED COVERAGE OF ANY SUCH STORMS TRANSLATES TO A NEARLY DRY FORECAST FOR THIS TIME PERIOD. THE FORECAST BECOMES INCREASINGLY DIFFICULT AFTER THURSDAY BUT SHOULD SEE SOMEWHAT BETTER RAIN CHANCES AT TIMES HEADING INTO THE WEEKEND. BY THURSDAY NIGHT A WELL DEFINED 500 MB TROUGH WILL BE MOVING SOUTHWARD INTO THE CENTRAL CANADIAN PROVINCES...WHILE FURTHER SOUTH A SHORTWAVE MOVES OVER THE CENTRAL PLAINS AND MIDWESTERN UNITED STATES. THE APPARENT LACK OF PHASING BETWEEN THESE TWO SYSTEMS MAKES THEIR FORECAST TRACKS VERY PROBLEMATIC...AND WHILE EACH WILL LIKELY BE ACCOMPANIED BY A FAIRLY LARGE AREA OF SHOWERS AND STORMS AT THIS TIME IT IS A VERY LOW CONFIDENCE PROPOSITION TO ATTEMPT TO PIN DOWN WHERE THESE AREAS WILL BE OR WHICH DAY WILL SEE THE BEST RAINFALL CHANCES OVER IOWA. FOR NOW THE FORECAST CONTAINS MAINLY 30 POPS FROM THURSDAY NIGHT THROUGH SATURDAY...AND COOLER TEMPERATURES BY THE LATTER HALF OF THE WEEKEND...BUT EXPECT THIS TO BE REFINED AS THE WEEK PROGRESSES AND MORE DATA BECOMES AVAILABLE. && .AVIATION...21/18Z ISSUED AT 1219 PM CDT SUN JUL 21 2013 MCV AND SCATTERED CONVECTION CONTINUE OVER THE REGION THIS AFTERNOON. THIS IS THE MAIN FEATURE IN THE NEXT 24 HOURS REGARDING THUNDER ACTIVITY. TIMING OF THIS HAS THE BULK OF THE CONVECTION EXITING THE NORTH AND NORTHEAST EARLY IN THE PERIOD PRIOR TO 20Z WITH LINGERING CONVECTION IN THE SOUTHEAST UNTIL 00Z. THE COVERAGE WILL DECREASE NEAR KDSM AFT 19Z AND KOTM NEARER 21-22Z. WITH BOUNDARY LAYER MOISTURE STILL RELATIVELY HIGH...SOME PATCHY FOG IS LIKELY AFT 08Z MOST AREAS TONIGHT. LITTLE FORCING EXPECTED THROUGH THE REMAINDER OF THE PERIOD SO ONCE THE FOG DOES BURN OFF AROUND 14Z...VFR CONDITIONS WILL RETURN. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...LEE AVIATION...REV
Hazardous weather outlook, Jul 21, 4:23 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 423 PM CDT SUN JUL 21 2013 IAZ075-085-086-096-097-222130- MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 423 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING. LOCALLY HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS. LOCALIZED FLASH FLOODING IN URBAN AREAS AND ALONG SMALL STREAMS IS POSSIBLE THROUGH THE EARLY EVENING. AN ISOLATED SEVERE THUNDERSTORM IS ALSO POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AFTER NON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER AN ISOLATED SEVERE THUNDERSTORM MAYBE POSSIBLE. THUNDERSTORMS CHANCES RETURN BY FRIDAY BUT THE SEVERE PROBABILITY REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ033>035-044>047-057>062-070>074-081>084-092>095-222130- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS- UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- 423 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE YET THIS AFTERNOON AND EARLY EVENING. A FEW OF THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AFTER NON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER AN ISOLATED SEVERE THUNDERSTORM MAYBE POSSIBLE. THUNDERSTORMS CHANCES RETURN BY FRIDAY BUT THE SEVERE PROBABILITY REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ004>007-015>017-023>028-036>039-048>050-222130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- 423 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AFTER NON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER AN ISOLATED SEVERE THUNDERSTORM MAYBE POSSIBLE. THUNDERSTORMS CHANCES RETURN BY FRIDAY BUT THE SEVERE PROBABILITY REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. REV
In the hours before
Local storm report, Jul 21, 1:42 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
142 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 5 W CHARITON AIRPORT 41.03N 93.46W
07/21/2013 M3.57 INCH LUCAS IA TRAINED SPOTTER
&&
BFLocal storm report, Jul 21, 1:51 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
151 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD CHARITON 41.02N 93.31W
07/21/2013 LUCAS IA 911 CALL CENTER
LUCAS COUNTY DISPATCH REPORTS FLASH FLOODING THROUGHOUT
MUCH OF CHARITON. MULTIPLE STREETS CLOSED AND IMPASSIBLE
DUE TO RUNNING WATER OVER A FOOT DEEP.
&&
LEESpecial weather statement, Jul 21, 1:55 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 155 PM CDT SUN JUL 21 2013 IAZ094>096-212000- APPANOOSE-DECATUR-WAYNE- 155 PM CDT SUN JUL 21 2013 ...SPECIAL WEATHER STATEMENT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL WAYNE COUNTY...MOVING SOUTHEAST AT 25 MPH. UP TO 50 MPH WINDS AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THIS LINE OF STORMS AS THEY MOVE TO THE SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PROMISE CITY... SEYMOUR... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jul 21, 3:53 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 353 PM CDT SUN JUL 21 2013 IAZ045-057-058-212130- AUDUBON-CARROLL-GUTHRIE- 353 PM CDT SUN JUL 21 2013 ...PENNY TO NICKEL HAIL POSSIBLE... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN AUDUBON COUNTY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COON RAPIDS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Local storm report, Jul 21, 4:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
419 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HEAVY RAIN PULASKI 40.70N 92.27W
07/21/2013 M1.50 INCH DAVIS IA TRAINED SPOTTER
FELL IN 30 TO 45 MINUTES. MINOR STREET FLOODING IN TOWN.
&&
SKOWLocal storm report, Jul 21, 4:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
438 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 6 ENE AUDUBON AIRPORT 41.75N 94.82W
07/21/2013 E1.75 INCH AUDUBON IA LAW ENFORCEMENT
LOCATION ESTIMATED FROM RADAR.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:39 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 51 min |
| Jul 21, 1:47 PM CDT | Flash Flood Warning | DMX | Lucas | 6 hr |
| Jul 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.